On the splitting of the Kummer exact sequence
Publications mathématiques de Besançon. Algèbre et théorie des nombres, no. 2 (2019), pp. 19-27.

We prove the splitting of the Kummer exact sequence and related exact sequences in arithmetic geometry.

Nous montrons que la suite de Kummer, ainsi que d’autres suites exactes du même type, sont scindées.

Received:
Published online:
DOI: 10.5802/pmb.34
Classification: 18G10, 14K15, 11R29, 20K10
Keywords: Kummer exact sequence, abelian varieties, Selmer groups.
Gillibert, Jean 1; Gillibert, Pierre 2

1 Institut de Mathématiques de Toulouse, CNRS UMR 5219, 118, route de Narbonne, 31062 Toulouse Cedex 9, France.
2 Institut für Diskrete Mathematik & Geometrie, Technische Universität Wien, Wien, Österreich.
@article{PMB_2019___2_19_0,
     author = {Gillibert, Jean and Gillibert, Pierre},
     title = {On the splitting of the {Kummer} exact sequence},
     journal = {Publications math\'ematiques de Besan\c{c}on. Alg\`ebre et th\'eorie des nombres},
     pages = {19--27},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {2},
     year = {2019},
     doi = {10.5802/pmb.34},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/pmb.34/}
}
TY  - JOUR
AU  - Gillibert, Jean
AU  - Gillibert, Pierre
TI  - On the splitting of the Kummer exact sequence
JO  - Publications mathématiques de Besançon. Algèbre et théorie des nombres
PY  - 2019
SP  - 19
EP  - 27
IS  - 2
PB  - Presses universitaires de Franche-Comté
UR  - http://www.numdam.org/articles/10.5802/pmb.34/
DO  - 10.5802/pmb.34
LA  - en
ID  - PMB_2019___2_19_0
ER  - 
%0 Journal Article
%A Gillibert, Jean
%A Gillibert, Pierre
%T On the splitting of the Kummer exact sequence
%J Publications mathématiques de Besançon. Algèbre et théorie des nombres
%D 2019
%P 19-27
%N 2
%I Presses universitaires de Franche-Comté
%U http://www.numdam.org/articles/10.5802/pmb.34/
%R 10.5802/pmb.34
%G en
%F PMB_2019___2_19_0
Gillibert, Jean; Gillibert, Pierre. On the splitting of the Kummer exact sequence. Publications mathématiques de Besançon. Algèbre et théorie des nombres, no. 2 (2019), pp. 19-27. doi : 10.5802/pmb.34. http://www.numdam.org/articles/10.5802/pmb.34/

[1] Bhargava, Manjul; Kane, Daniel M.; Lenstra, Hendrik W.; Poonen, Bjorn; Rains, Eric Modeling the distribution of ranks, Selmer groups, and Shafarevich–Tate groups of elliptic curves, Camb. J. Math., Volume 3 (2015) no. 3, pp. 275-321 | DOI | MR | Zbl

[2] Faltings, Gerd; Chai, Ching-Li Degeneration of abelian varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 22, Springer, 1990 | MR | Zbl

[3] Fuchs, László Infinite abelian groups. Vol. I, Pure and Applied Mathematics, 36, Academic Press Inc., 1970, xi+290 pages | MR | Zbl

[4] Gillibert, Jean; Levin, Aaron Pulling back torsion line bundles to ideal classes, Math. Res. Lett., Volume 19 (2012) no. 6, pp. 1171-1184 | DOI | MR | Zbl

[5] Neukirch, Jürgen; Schmidt, Alexander; Wingberg, Kay Cohomology of number fields, Grundlehren der Mathematischen Wissenschaften, 323, Springer, 2008, xvi+825 pages | MR | Zbl

[6] Silverman, Joseph H. The arithmetic of elliptic curves, Graduate Texts in Mathematics, 106, Springer, 2009, xx+513 pages | MR | Zbl

[7] Tate, John WC-groups over p-adic fields, Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168 (Séminaire Bourbaki), Société Mathématique de France, 1958 no. 4, pp. 265-277 | MR | Zbl

Cited by Sources: